# SDR DALA2024082708490

- Difficulty date: August 27, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,710 hours, 44,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9510, CRACK ON LONGERON END (2EAS) FROM STA 1133 BTW LONG 2 LH TO LONG 2RH OF AFT ACCESSORY COMPARTMENT. CORRECTIVE ACTION: LONGERON END FROM STA 1133 LONG 2RH OF AFT ACCESSORY COMPARTMENT WAS REPAIRED PER B-717-200 SRM 53-00-05-2R PROCEDURE 2 FIG.201, AND LONGERON 2LH NO CRACKS WERE FOUND. PER DC-MD/BOEING NDTSM PART 6, 06-10-01.001 (EQUIPMENT. - MENTOR C/N.- 1137 EXP.- 25-SEP-24). (LP 0523706)
